# SDR 2008UALA01715

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 22,647 hours, 8,841 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Rt Owing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAULTS EPSU INT LOAD EMER R 33-51-38.  CAUSE, SEVERAL BULBS OUT AT EXIT AREA.  RELAMPED ALL BULBS OUT, ALL CHECKED NORMALLY.
